| Model Number |
01.29.213 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
11/24/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 14 days from the primary, the patient came in reporting pain due to a dislocation of the head from the liner and the cause is unknown.The surgeon revised the liner and head and implanted a dm converter.The stem was also revised to adjust leg length.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 01 december 2025.Ball heads: mectacer 01.29.213 mectacer head biolox delta dia.40 12/14-m (k112115) lot: 2513924: (b)(4) items manufactured and released on 04-jun-2025.Expiration date: 21-may-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Liner: mpact 01.32.4052hct flat pe hc liner d 40/g (k103721) lot: 2508242: (b)(4) items manufactured and released on 04-jul-2025.Expiration date: 17-jun-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: dislocation is a possible literature-described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.No previous case has been addressed to a device design or manufacturing related root cause.